Hokkaido Mathematical Journal

No.1

NAKAJIMA Kazufumi,
On j-algebras and homogeneous Kähler manifolds
Hokkaido Mathematical Journal, 15 (1986) pp.1-20
NAKAMURA Iku,
Infinitesimal Deformations of Cusp Singularities
Hokkaido Mathematical Journal, 15 (1986) pp.21-46
FUKUSHIMA Hiroshi,
Solvability of finite groups admitting S3 as a fixed-point-free group of operators
Hokkaido Mathematical Journal, 15 (1986) pp.47-70
INOUE Akihiko,
Path integral for diffusion equations
Hokkaido Mathematical Journal, 15 (1986) pp.71-99
ITOH Jin-ichi,
On almost Blaschke manifolds II
Hokkaido Mathematical Journal, 15 (1986) pp.101-119
KURAMOCHI Zenjiro,
Martin Boundsries of Plane Domains
Hokkaido Mathematical Journal, 15 (1986) pp.113-147
SUGANO Kozo,
On flat H-separable extensions and Gabriel topology
Hokkaido Mathematical Journal, 15 (1986) pp.149-155
TAKAHASHI Yuji,
On a theorem of S. Saeki
Hokkaido Mathematical Journal, 15 (1986) pp.157-161